Filtros : "Mathematical and Computer Modelling" "ICMC" Removido: "Holanda" Limpar

Filtros



Refine with date range


  • Source: Mathematical and Computer Modelling. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS FUNCIONAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HERNÁNDEZ, Eduardo. Global solutions for abstract impulsive neutral differential equations. Mathematical and Computer Modelling, v. 53, n. 1-2, p. 196-204, 2011Tradução . . Disponível em: https://doi.org/10.1016/j.mcm.2010.08.004. Acesso em: 29 nov. 2025.
    • APA

      Hernández, E. (2011). Global solutions for abstract impulsive neutral differential equations. Mathematical and Computer Modelling, 53( 1-2), 196-204. doi:10.1016/j.mcm.2010.08.004
    • NLM

      Hernández E. Global solutions for abstract impulsive neutral differential equations [Internet]. Mathematical and Computer Modelling. 2011 ; 53( 1-2): 196-204.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1016/j.mcm.2010.08.004
    • Vancouver

      Hernández E. Global solutions for abstract impulsive neutral differential equations [Internet]. Mathematical and Computer Modelling. 2011 ; 53( 1-2): 196-204.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1016/j.mcm.2010.08.004
  • Source: Mathematical and Computer Modelling. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS FUNCIONAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DIAGANA, Toka e MORALES, Eduardo Alex Hernandez e RABELLO, Marcos. Pseudo almost periodic solutions to some non-autonomous neutral functional differential equations with unbounded delay. Mathematical and Computer Modelling, v. 45, n. 9-10, p. 1241-1252, 2007Tradução . . Disponível em: https://doi.org/10.1016/j.mcm.2006.10.006. Acesso em: 29 nov. 2025.
    • APA

      Diagana, T., Morales, E. A. H., & Rabello, M. (2007). Pseudo almost periodic solutions to some non-autonomous neutral functional differential equations with unbounded delay. Mathematical and Computer Modelling, 45( 9-10), 1241-1252. doi:10.1016/j.mcm.2006.10.006
    • NLM

      Diagana T, Morales EAH, Rabello M. Pseudo almost periodic solutions to some non-autonomous neutral functional differential equations with unbounded delay [Internet]. Mathematical and Computer Modelling. 2007 ; 45( 9-10): 1241-1252.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1016/j.mcm.2006.10.006
    • Vancouver

      Diagana T, Morales EAH, Rabello M. Pseudo almost periodic solutions to some non-autonomous neutral functional differential equations with unbounded delay [Internet]. Mathematical and Computer Modelling. 2007 ; 45( 9-10): 1241-1252.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1016/j.mcm.2006.10.006

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025